# SDR SWIA201439353

- Difficulty date: September 9, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AFT EDGE OF PAX DOOR OUTER SKIN HAS A VERY SMALL DENT.   COMPLIED WITH SECTION 1-PERMANENT REPAIR TO TOP EDGE OF PAX DOOR OUTER SKIN. (2014NM060066)
